| Model Number |
DIGITALDIAGNOST C90 |
| Medical Device Problem Codes |
Device Handling Problem (3265); Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the horseshoe is no longer released.The device was in clinical use and there was no patient or user harm.Additional information received that the detector was dropped.
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost c90 indicating that horseshoe is no longer released (detector dropped).The device was in clinical use and there was no patient or user harm.The field service engineer (fse) performed an analysis and concluded that the detector dropped from a height of 80cm.One of the two shock sensors had been triggered, and medium shocks were observed in the detector shock log.No impairments were found.The system complies with the manufacturer's specifications in the tests carried out and is ready for clinical use.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).